Author = Gholamreza Zabandan
Number of Articles: 4
1. Several integral inequalities and their applications on means

Volume 12, Issue 2, Summer and Autumn 2021, Pages 363-374

Gholamreza Zabandan


2. An extension and refinement of Hermite-Hadamard inequality and related results

Volume 11, Issue 2, Winter and Spring 2020, Pages 379-390

Gholamreza Zabandan


3. JENSEN’S INEQUALITY FOR GG-CONVEX FUNCTIONS

Volume 10, Issue 1, Summer and Autumn 2019, Pages 1-7

Gholamreza Zabandan


4. Bernstein's polynomials for convex functions and related results

Volume 6, Issue 1, Winter and Spring 2015, Pages 23-34

G. Zabandan